Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 92, NWS Milwaukee, WI

November 30, 2014

NWS Milwaukee, WI issued this small craft advisory at Nov 30, 2014, 2:54 AM CST. It took effect at Nov 30, 2014, 6:00 PM CST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2014, 2:54 AM CST (08:54 UTC)
In effect from
Nov 30, 2014, 6:00 PM CST
Expired
Dec 1, 2014, 2:10 PM CST
In force
20 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WHUS73 KMKX 300854
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
254 AM CST SUN NOV 30 2014

...GUSTY WINDS TO DEVELOP BEHIND STRONG COLD FRONT...

.A STRONG COLD FRONT WILL MOVE ACROSS SOUTHERN LAKE MICHIGAN THIS
MORNING. WINDS WILL TURN TO THE NORTHWEST BEHIND THE FRONT...AND
INCREASE LATER TODAY AND TONIGHT. THE STRONGEST WIND GUSTS TO
AROUND 25 KNOTS ARE EXPECTED TONIGHT AND MONDAY. HENCE A SMALL
CRAFT ADVISORY HAS BEEN POSTED FOR THIS PERIOD. 

WAVES WILL INCREASE WITH THE HIGHEST WAVES OF AROUND 5 FEET
TOWARD THE OPEN WATERS.

LMZ643>646-301700-
/O.NEW.KMKX.SC.Y.0092.141201T0000Z-141201T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
254 AM CST SUN NOV 30 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING
TO 3 PM CST MONDAY. 

* WINDS: SOUTHWEST WINDS 5 TO 15 KNOTS WILL TURN TO THE NORTHWEST
  THIS MORNING AND INCREASE TO 10 TO 20 KNOTS WITH A FEW GUSTS TO
  22 KNOTS. THE WINDS WILL FURTHER INCREASE TO 15 TO 20 KNOTS WITH
  GUSTS TO 25 KNOTS TONIGHT AND CONTINUE THROUGH MONDAY.  

* WAVES: 2 TO 4 FEET...WITH SOME 5 FOOT WAVES TOWARDS THE OPEN
  WATERS TONIGHT AND MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
6 follow-up statements
928 
WHUS73 KMKX 301530
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CST SUN NOV 30 2014

...GUSTY WINDS DEVELOPING BEHIND STRONG COLD FRONT...

.NORTHWEST WINDS WILL INCREASE LATER TODAY AND TONIGHT BEHIND A
STRONG COLD FRONT THAT IS PUSHING SOUTH OF LAKE MICHIGAN. THE
STRONGEST WIND GUSTS TO AROUND 25 KNOTS ARE EXPECTED TONIGHT AND
MONDAY. HENCE A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR THIS
PERIOD.

WAVES WILL INCREASE WITH THE HIGHEST WAVES OF AROUND 5 FEET
TOWARD THE OPEN WATERS.

LMZ643>646-302330-
/O.CON.KMKX.SC.Y.0092.141201T0000Z-141201T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CST SUN NOV 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 3 PM CST MONDAY...

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS WITH A FEW GUSTS TO 22
  KNOTS. THE WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO
  25 KNOTS TONIGHT AND CONTINUE THROUGH MONDAY.

* WAVES: 2 TO 4 FEET...WITH SOME 5 FOOT WAVES TOWARDS THE OPEN 
  WATERS TONIGHT AND MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
511 
WHUS73 KMKX 302136
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CST SUN NOV 30 2014

...GUSTY WINDS DEVELOPING BEHIND STRONG COLD FRONT...

.NORTHWEST WINDS WILL INCREASE TONIGHT IN THE WAKE OF A STRONG
COLD FRONT. THE STRONGEST WIND GUSTS OF AROUND 25 KNOTS ARE
EXPECTED TONIGHT AND MONDAY. WAVES WILL INCREASE WITH THE HIGHEST
WAVES OF AROUND 5 FEET TOWARD THE OPEN WATERS.

LMZ643>646-010545-
/O.CON.KMKX.SC.Y.0092.141201T0000Z-141201T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
336 PM CST SUN NOV 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST MONDAY...

* WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 2 TO 4 FEET...WITH SOME 5 FOOT WAVES TOWARDS THE OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
942 
WHUS73 KMKX 010310
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 PM CST SUN NOV 30 2014

...BRISK AND GUSTY NORTHWEST WINDS INTO MONDAY AFTERNOON...

.BRISK AND GUSTY NORTHWEST WINDS WILL PREVAIL TONIGHT INTO MONDAY
AFTERNOON IN THE WAKE OF A STRONG COLD FRONT. HIGH WAVES WILL
DEVELOP OVER THE OPEN WATERS. THE WINDS WILL DIMINISH BY LATE
MONDAY AFTERNOON AS POLAR HIGH PRESSURE MOVES INTO WISCONSIN. 

LMZ643>646-011115-
/O.CON.KMKX.SC.Y.0092.000000T0000Z-141201T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
910 PM CST SUN NOV 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST MONDAY...

* WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 2 TO 4 FEET...BUT HIGHER OVER THE OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MG

WWW.WEATHER.GOV/MKX
768 
WHUS73 KMKX 010941
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 AM CST MON DEC 1 2014

...BRISK AND GUSTY NORTHWEST WINDS TO CONTINUE THIS MORNING...

.BRISK AND GUSTY NORTHWEST WINDS WILL CONTINUE TODAY AS MUCH
COLDER AIR POURS ACROSS LAKE MICHIGAN IN THE WAKE OF A STRONG COLD
FRONT. HIGH WAVES ARE LIKELY TOWARD THE OPEN WATER. THE WINDS AND
WAVES WILL DIMINISH THIS AFTERNOON AND EARLY EVENING AS HIGH
PRESSURE MOVES INTO WISCONSIN.

LMZ643>646-011745-
/O.CON.KMKX.SC.Y.0092.000000T0000Z-141201T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 AM CST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  DECREASING THIS AFTERNOON. 

* WAVES: 3 TO 5 FEET...HIGHEST WAVES TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
531 
WHUS73 KMKX 011530
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CST MON DEC 1 2014

...BRISK AND GUSTY NORTHWEST WINDS TO CONTINUE THIS MORNING...

.BRISK AND GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH LATE
MORNING AS MUCH COLDER AIR POURS ACROSS LAKE MICHIGAN IN THE WAKE
OF A STRONG COLD FRONT. HIGH WAVES ARE LIKELY TOWARD THE OPEN
WATER. THE WINDS AND WAVES WILL DIMINISH THIS AFTERNOON AND EARLY
EVENING AS HIGH PRESSURE MOVES INTO WISCONSIN.

LMZ643>646-012100-
/O.CON.KMKX.SC.Y.0092.000000T0000Z-141201T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CST MON DEC 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  DECREASING THIS AFTERNOON.

* WAVES: 3 TO 5 FEET...HIGHEST WAVES TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
109 
WHUS73 KMKX 012010
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
210 PM CST MON DEC 1 2014

...WINDS AND WAVES SUBSIDING...

.HIGH PRESSURE BUILDING INTO THE GREAT LAKES REGION IS LEADING TO
DIMINISHING WINDS AND WAVES THIS AFTERNOON. WINDS WILL GRADUALLY
VEER TO THE SOUTH TUESDAY MORNING. 

LMZ643>646-012115-
/O.CAN.KMKX.SC.Y.0092.000000T0000Z-141201T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
210 PM CST MON DEC 1 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

NORTHWESTERLY WINDS AND SUBSEQUENT WAVES ARE QUICKLY DIMINISHING
THIS AFTERNOON.

$$
MRC

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 8:53 PM CST, 6 hours 1 minute earlier.

Area forecast discussion, Nov 29, 8:53 PM CST, 6 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
853 PM CST SAT NOV 29 2014

.UPDATE...

SURFACE PRESSURE GRADIENT WILL CONTINUE TO WEAKEN ACROSS THE
AREA...UNTIL THE COLD FRONTAL PASSAGE LATER TONIGHT. AREA FORECAST
SOUNDINGS SHOWING MOISTURE LINGERING BELOW THE INVERSION...THOUGH
ARE TOO MOIST GIVEN LACK OF LOW CEILINGS ACROSS THE AREA THROUGH
THE EARLY EVENING HOURS.

STARTING TO SEE SOME LOW CLOUDS DEVELOP IN SPOTS...AND THERE
SHOULD BE A PERIOD OF LOW CLOUDS WITH THE LIGHTER WINDS AHEAD OF
THE COLD FRONT INTO LATER TONIGHT...ALONG WITH LIGHT FOG.

DENSE FOG JUST NORTH OF THE FORECAST AREA SHOULD REMAIN
THERE...AS SOUTHWEST WINDS KEEP BOUNDARY LAYER SOMEWHAT
MIXED...WITH BETTER SNOW COVER TO THE NORTH. WILL ADJUST FORECAST
TO BRING IN LIGHT FOG A BIT QUICKER IN THE FAR SOUTHWEST AND
WESTERN COUNTIES.

MILD TEMPERATURES WILL LINGER FOR A TIME TONIGHT...BEFORE
STARTING TO FALL WITH COLD FRONTAL PASSAGE LATER ON.

&&

.AVIATION/06Z TAFS/...

LOW LEVEL WIND SHEAR CONDITIONS SHOULD END BY 06Z SUNDAY...AS 1500
FOOT ABOVE GROUND LEVEL WINDS START TO WEAKEN. GUSTY SURFACE WINDS
AT TIMES ALSO LIMITING LOW LEVEL WIND SHEAR CONDITIONS JUST BELOW
CRITERIA.

SHOULD SEE A PERIOD OF MVFR/SOME IFR CEILINGS DEVELOP BY/AFTER 06Z
SUNDAY ACROSS TAF SITES...LINGERING INTO SUNDAY MORNING. SOUTHWEST
WINDS TONIGHT WILL VEER NORTHWEST BEHIND THE COLD FRONT BY MID
MORNING ON SUNDAY.

MVFR CATEGORY FOG SHOULD DEVELOP AND LINGER DURING THIS TIME AS
WELL. CEILINGS AND VISIBILITIES WILL GRADUALLY IMPROVE SUNDAY
MORNING...BEFORE GUSTY NORTHWEST WINDS MIX THEM OUT BY THE
AFTERNOON. THE GUSTS MAY REACH 25 KNOTS AT TIMES SUNDAY AFTERNOON
AND NIGHT...AS A MUCH COLDER AIRMASS MOVES INTO THE AREA.

&&

.MARINE...

SMALL CRAFT ADVISORY MAY BE CANCELLED A BIT EARLY WITH THE EVENING
UPDATE TO THE NEARSHORE MARINE FORECAST. AREA OBSERVATIONS ALONG
THE LAKE HAVE SHOWN A DECREASING TREND WITH GUSTS...AS SURFACE
PRESSURE GRADIENT GRADUALLY WEAKENS. ANY HIGH WAVES SHOULD REMAIN
OVER THE OPEN WATERS.

GUSTY NORTHWEST WINDS ARE EXPECTED AFTER THE COLD FRONTAL PASSAGE
SUNDAY INTO MONDAY ACROSS THE NEARSHORE WATERS. A TIGHT PRESSURE
GRADIENT WILL ALLOW FOR THESE GUSTY CONDITIONS. GUSTS UP TO 30
KNOTS ARE POSSIBLE AT TIMES DURING THIS PERIOD...ESPECIALLY SUNDAY
AFTERNOON AND NIGHT. HIGH WAVES WILL REMAIN TOWARD AND OVER THE
OPEN WATERS. A SMALL CRAFT ADVISORY WILL BE NEEDED FOR THIS
PERIOD.

&&

.PREV DISCUSSION... /ISSUED 344 PM CST SAT NOV 29 2014/

TONIGHT AND SUNDAY... FORECAST CONFIDENCE MEDIUM.

THE UNCERTAINTY IN THIS FORECAST IS THE EXTENT OF THE SKY COVER WITH
A LOW PRESSURE SYSTEM CROSSING THE REGION TONIGHT INTO SUNDAY
MORNING.

A SURFACE WARM FRONT ASSOCIATED WITH LOW PRESSURE OVER NORTHERN MN
TRACKED NORTHWARD THROUGH THE MKX FORECAST AREA THIS AFTERNOON.
WINDS SHIFTED FROM SSE TO SSW AND DEWPOINTS ARE NOW ABOVE FREEZING
EVERYWHERE. THIS IS HELPING TO MELT THE SNOW AND ADD A LITTLE MORE
MOISTURE INTO THE LOW LEVELS OF THE ATMOSPHERE. THE EXTRA MOISTURE
AND WEAK CONVERGENCE ON THE LEADING EDGE OF THE WARM FRONT LED TO
LOW CLOUDS DEVELOPING OVER SOUTHEAST WI. THESE ARE SLOWLY LIFTING
NORTHEAST LATE THIS AFTERNOON.

THE AIR IS VERY DRY ABOVE 2000 FEET WHICH IS HELPING TO LIMIT THE
OVERALL SKY COVER WITH THIS SYSTEM. WE WILL LOSE OUR MINIMAL MIXING
AT DARK... SO IT IS QUITE POSSIBLE THAT ANY LOW CLOUDS LINGERING AT
DARK WILL HANG AROUND THROUGH SUNDAY MORNING.

LOW LEVEL WINDS WILL BE DIMINISHING TONIGHT AHEAD OF AN APPROACHING
COLD FRONT... SO WILL CONTINUE THE PATCHY FOG AFTER MIDNIGHT.

THE COLD FRONT WILL SWEEP SOUTHEAST THROUGH SOUTHERN WI EARLY SUNDAY
MORNING. IT WILL COME THROUGH DRY... BUT LIKELY WITH LOW CLOUDS
AHEAD OF AND BEHIND IT. THE NAM AND GFS CONTINUE TO LOOK OVERDONE
WITH THEIR LOW LEVEL MOISTURE AND SUBSEQUENT QPF FIELDS.

TEMPERATURES WILL REMAIN FAIRLY STEADY OVERNIGHT AND DROP THROUGH
THE DAY SUNDAY. MAX TEMPS FOR SUNDAY WILL OCCUR AT MIDNIGHT TONIGHT.
GUSTY NORTHWEST WINDS ARE EXPECTED IN THE WAKE OF THIS FRONT SUNDAY
MIDDAY AND AFTERNOON.

SHORT TERM...SUNDAY NIGHT THROUGH TUESDAY.

SUNDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE HIGH

COLD AIR ADVECTION WELL UNDERWAY ON BRISK NORTHWEST WINDS BEHIND
SURFACE COLD FRONT AS EXPANSIVE HIGH PRESSURE BUILDS DOWN INTO THE
NORTHERN PLAINS. 925 MB AND 850 MB TEMPS DROP TO THE TEENS BELOW
ZERO BY 12Z MONDAY...WITH LOWS FOR THE DAY PROBABLY REACHED BETWEEN
12Z AND 15Z MONDAY AND RECOVERING ONLY 5-6F DEGREES FOR AFTERNOON
HIGHS. HOWEVER COLDEST 925-850 MB TEMPS REMAIN NORTH OF LAKE
SUPERIOR AS COLD POCKET SLIDES EAST DURING THE DAY MONDAY.

MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE HIGH

ANOTHER NON-DIURNAL TREND TO TEMPERATURES AS WARM AIR ADVECTION
AHEAD OF NEXT WAVE IN PROGRESSIVE NEAR ZONAL FLOW BEGINS OVERNIGHT
MONDAY INTO TUESDAY. WITH CORE OF HIGH OVERHEAD BY 00Z...SINGLE
DIGIT LOWS AWAY FROM LAKE MICHIGAN WILL BE REACHED AROUND 06Z...THEN
TEMPS STEADY AND SLOWLY RISE TOWARD DAWN AS LIGHT EAST WINDS TURN
SOUTHEAST. LAKE SHORE LOCATIONS WILL COOL TO THE 10-15F RANGE WITH
DEVELOPING ONSHORE WINDS AS HIGH SLIDES TO THE EAST...RISING TO NEAR
20 BY DAYBREAK.

WHILE 925-850 MB TEMPS RISE ON 30-35KT SOUTHERLY WINDS...INVERSION
PREVENTS MIXING UP TO 925 MB...SO UPPER 20S TO LOW 30S FOR HIGHS.

LONG TERM...TUESDAY NIGHT THROUGH SATURDAY. FORECAST CONFIDENCE
MEDIUM.

MODELS NOW HAVE A SIMILAR AMPLITUDE TO 500 MB WAVE CROSSING REGION
WEDNESDAY. SOME 850-700 MB Q-VECTOR CONVERGENCE REACHES DOWN INTO
SRN WI LATE TUESDAY AFTERNOON/EVENING WITH WARM AIR ADVECTION...BUT
MODELS ALL KEEP PCPN TO THE NORTH OF CWA...CLOSER TO THE DCVA WITH
VORTICITY MAXIMA MOVING THROUGH THE BASE OF THE TROUGH. WEAK
SURFACE TROUGH MOVES ACROSS STATE OVERNIGHT...REACHING THE FAR SE
CORNER AROUND 12Z. NO STRONG COLD AIR ADVECTION BEHIND SURFACE
FRONT/TROUGH SO HIGHS SIMILAR TO TUESDAY AFTER LOWS IN MAINLY IN
THE LOW TO MID 20S.

500 MB WAVE CLEARS TO THE EAST OF WISCONSIN BY 00Z THURSDAY. SHEARED
SHORT WAVE ENERGY...REMNANTS OF CLOSED LOW THAT COMES ASHORE ON THE
WEST COAST WEDNESDAY...REACHES STATE THURSDAY AFTERNOON/EVENING.
FOCUS OF FORCING AND AXIS OF HIGHER QPF WITH THESE SHORT WAVES
REMAINS TO THE SOUTH ON ALL THE MODELS...THOUGH ECMWF AND GEM BRING
SOME SHORT WAVES ENERGY AND QPF FARTHER NORTH THROUGH ALL OF
WISCONSIN THURSDAY NIGHT INTO FRIDAY. BLENDED POPS REFLECT THE
OVERALL LOW CHANCES...WITH THE SLIGHTLY HIGHER POPS IN THE SOUTH.
HIGH PRESSURE BRINGS A QUIET START TO THE WEEKEND.

AVIATION/00Z TAFS/...

THERE IS CONSIDERABLE UNCERTAINTY REGARDING THE CLOUD FORECAST AND
ALSO PATCHY FOG DUE TO MELTING SNOW.

MVFR/LOW CLOUDS DEVELOPED ALONG THE WARM FRONT OVER SOUTHEAST WI
EARLY THIS AFTERNOON AND SHIFTED NORTHEAST AWAY FROM THE TAF SITES.
IT IS PROBABLE THAT ANY LINGERING LOW CLOUDS AT DARK WILL REMAIN IN
PLACE UNTIL THE COLD FRONT CAN SCOUR THEM OUT MIDDAY SUNDAY.

THERE IS A THREAT FOR THESE LOW CLOUDS TO RETURN ACROSS ALL OF
SOUTHERN WI AHEAD OF THE COLD FRONT LATE TONIGHT AND LINGER UNTIL AT
LEAST MIDDAY SUNDAY WHEN THE COLD FRONT GETS THROUGH.

EXPECT NON-CONVECTIVE LOW LEVEL WIND SHEAR THIS EVENING AT THE
EASTERN TAF SITES. WINDS ALOFT WILL BE ELEVATED AT MSN BUT NOT AS
HIGH AS IN THE EAST.

MARINE...

MODERATE PRESSURE GRADIENT AHEAD OF APPROACHING COLD FRONT SHOULD
RESULT IN OCCASIONAL WIND GUSTS TO 25 KNOTS INTO THIS EVENING.

THE WINDS AND WAVES WILL SUBSIDE FOR A TIME THIS EVENING AS THE COLD
FRONT APPROACHES FROM THE WEST.

STRONGER GUSTY NORTHWEST WINDS ARE EXPECTED ON SUNDAY BEHIND COLD
FRONT AS COLDER AIR OVERSPREADS LAKE MI. WE WILL NEED ANOTHER SMALL
CRAFT ADVISORY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 10 PM CST THIS EVENING FOR LMZ643>646.

&&

UPDATE...WOOD
TONIGHT/SUNDAY AND AVIATION/MARINE...MRC
SUNDAY NIGHT THROUGH SATURDAY...REM
Hazardous weather outlook, Nov 29, 9:40 PM CST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
940 PM CST SAT NOV 29 2014

WIZ046-047-051-052-056>060-062>072-010345-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
940 PM CST SAT NOV 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-010345-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
940 PM CST SAT NOV 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

NORTHWEST WINDS BEHIND A COLD FRONT WILL REACH SMALL CRAFT
ADVISORY LEVELS SUNDAY AFTERNOON INTO MONDAY MORNING. HIGH WAVES
ARE EXPECTED TOWARD AND OVER THE OPEN WATERS.

BRISK SOUTH WINDS ON TUESDAY AND TUESDAY NIGHT WILL ALSO GENERATE
HIGHER WAVES.

WOOD
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 2:29 AM CSTDense Fog AdvisoryMKXKenosha, Racine, Walworth6 hr

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.